May I Consume Lanprazole For My Stomach Acid?

Illustration of May I Consume Lanprazole For My Stomach Acid?
Illustration: May I Consume Lanprazole For My Stomach Acid? images-na.ssl-images-amazon.com

I have a stomach acid problem and now GERD was recommended to go to a specialist in internal medicine and after several meetings with an internal medicine doctor given lanprazole from a dose of 2×1 a day ago to 1×1 a day thank you Lord my stomach acid returned to normal but now I am experiencing’a stomach acid and GERDA can I take lanprazole ??

1 Answer:

Hello, thank you for the question to HealthReplies.com

Lansoprazole is a drug from the proton pump inhibitor (PPI) group that is given to reduce the production of stomach acid and reduce symptoms of gastric disease. Lanzoprazole (or other PPI class drugs) is indeed given as one of the therapies for GERD or stomach acid disease. However, this medicine is a hard drug that you should not use if you have not done an examination to the doctor again. You should also not be able to buy this medicine without a prescription from a doctor.

It is best to check with your doctor first to ensure that your symptoms are not caused by a dangerous disease (sometimes heart disease can also give symptoms such as stomach disease). If it is confirmed that your symptoms are symptoms of the stomach, then your doctor will later provide the appropriate treatment for you.

So much information from me, hopefully enough answer

: by

Related Question

(2 years ago)

...

Allergy Or Stroke In Children

Allergy Or Stroke In Children

(2 years ago)

Doctor, my child is 6 years old and has bruntusan on his skin … I have replaced the soap with lactacyd and use calicil powder. Please answer yes, what should I do?...

Causes Middle Abdominal Pain When Breathing Deeply?

Causes Middle Abdominal Pain When Breathing Deeply?

(2 years ago)

mlm. want to ask ank my age 8 years often complaining of stomach pain in the middle of the stomach when exhaling long. have you checked it out at the clinic but it’s not sure...

Leave a Reply

Your email address will not be published. Required fields are marked *